Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 10, 2015, 6:39 PM EDT for Sumter County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 6:39 PM EDT (22:39 UTC)
- Expired
- Jul 10, 2015, 7:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
822
WWUS82 KFFC 102239
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT FRI JUL 10 2015
GAZ104-102315-
SUMTER GA-
639 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 715 PM EDT...
AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR AMERICUS TO 8 MILES
SOUTH OF ANDERSONVILLE...AND MOVING SOUTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...PLAINS...LESLIE...ANDERSONVILLE...DE SOTO...DESOTO...
COBB...SUMTER...LAMAR...CROXTON CROSSROADS...NEW ERA...HUNTINGTON...
METHVINS...MADDOX AND PENNINGTON.
LAT...LON 3196 8444 3217 8436 3216 8418 3220 8418
3220 8414 3219 8413 3219 8409 3217 8403
3215 8403 3212 8401 3209 8398 3205 8398
3205 8397 3202 8395 3192 8392 3192 8434
3187 8434
TIME...MOT...LOC 2238Z 340DEG 11KT 3208 8428 3208 8410
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 2:45 PM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jul 10, 2:45 PM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT FRI JUL 10 2015
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
PERSISTENCE WILL CONTINUE THROUGH THE SHORT TERM. ISOLATED TO
SCATTERED THUNDERSTORMS THAT HAVE DEVELOPED WILL DISSIPATE THIS
EVENING. EXPECT THE SAME AGAIN ON SATURDAY AS THE LEE SIDE TROUGH
CONTINUES OVER CENTRAL GA WHICH WILL BE THE FOCUS FOR CONVECTIVE
DEVELOPMENT. THERE COULD ALSO BE A SLIGHTLY HIGHER CHANCE ACROSS
NORTH GEORGIA WHERE THERE WILL BE GREATER INSTABILITY. NO MAJOR
TEMPERATURES SWINGS THROUGH THE SHORT TERM AND MOS GUIDANCE HAS A
GOOD HANDLE ON THIS.
17
.LONG TERM /SUNDAY THROUGH FRIDAY/...
HAVE ONLY MADE MINOR ADJUSTMENTS TO THE EXTENDED PERIODS TO
ACCOUNT FOR LATEST MODEL TRENDS. TEMPERATURES CONTINUE TO LOOK
ABOVE NORMAL THROUGH NEXT WEEK...THOUGH WILL SEE SLIGHTLY HIGHER
POPS AS HIGH PRESSURE RIDGE SHIFTS TO THE WEST. OVERALL...CURRENT
FORECAST TRENDS LOOK TO BE ON TRACK. PREVIOUS DISCUSSION FOLLOWS.
31
/ISSUED 317 AM EDT FRI JUL 10 2015/
CWFA STAYS UNDER THE INFLUENCE OF THE UPPER RIDGE THROUGH THE
REMAINDER OF THE WEEKEND. HIGH PRESSURE ALOFT BEGINS TO RETROGRADE
WEST BY TUESDAY AS A TROUGH BEGINS TO DIG SOUTH ACROSS THE EASTERN
SEABOARD. NW FLOW ALOFT CONTINUES THROUGH THE END OF THE WEEK. A
PATTERN CHANGE LOOKS TO HAPPEN BY NEXT WEEKEND AS THE HIGH ALOFT
BEGINS TO BUILD BACK EAST.
AT THE SURFACE...A LEE TROUGH WILL REMAIN IN PLACE ACROSS THE
EAST/SOUTHEAST PORTION OF THE CWFA THROUGH MUCH OF NEXT WEEK. THIS
FEATURE MAY HELP FOCUS SOME AFTERNOON SHRA/TSRA.
POPS SHOULD BE LOWER THROUGH THE WEEKEND WITH THE HIGH PRESSURE
ALOFT HELPING TO SUPPRESS WIDESPREAD CONVECTION. POPS WILL INCREASE
BY NEXT WEEK...AS THE HIGH SHIFTS WESTWARD. ALSO...ANY SHORTWAVES
DROPPING DOWN IN THE NW FLOW WILL HAVE THE POTENTIAL TO INCREASE
CONVECTIVE COVERAGE.
WITH THE RIDGE OVERHEAD...TEMPS MOSTLY IN THE MIDDLE TO UPPER 90S
ARE LIKELY EACH DAY...WITH MIDDLE TO UPPER 80S IN THE HIGHEST
ELEVATIONS. AS THE RIDGE BREAKS DOWN EARLY NEXT WEEK...A SLIGHT
BREAK IN TEMPS IS EXPECTED WITH VALUES AVERAGING FROM THE MIDDLE TO
UPPER 80S TO LOWER 90S ACROSS MOST LOCALES OUTSIDE THE NORTHEAST GA
MOUNTAINS.
GUIDANCE SEEMED A LITTLE TO WARM DURING THE MIDDLE OF NEXT WEEK FOR
NW FLOW. HAVE BUMPED HIGH TEMPS DOWN A DEGREE OR TWO ACROSS THE
AREA.
HEAT INDICES MAY APPROACH 105 DEGREES IN PORTIONS OF THE SE CWFA
MONDAY AND TUESDAY. RIGHT NOW...VALUES REMAIN BELOW CRITICAL
THRESHOLDS...BUT EVEN A ONE OR TWO DEGREE CHANGE IN TEMP/DEWPOINT
COULD CAUSE HEAT INDICES TO REACH 105 DEGREES OR ABOVE.
NLISTEMAA
&&
.CLIMATE...
RECORDS FOR 07-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 72 1979 76 1981 58 1952
KATL 100 1936 72 1979 81 1879 58 1891
1930 1894
KMCN 103 1980 77 1950 77 1986 58 1972
1930
KCSG 101 1980 79 2005 78 2000 63 1963
RECORDS FOR 07-11
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1930 78 1979 79 1980 59 1963
1961
1906
KATL 101 1980 73 1961 81 1879 58 1894
KMCN 104 1980 76 1961 79 2005 61 1947
KCSG 102 1980 73 1961 81 1980 61 1963
RECORDS FOR 07-12
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 108 1930 68 1999 76 1981 59 1963
1969
KATL 103 1980 70 1898 80 1980 53 1898
1930 1879
KMCN 105 1980 78 1900 78 1925 61 1953
1901
KCSG 101 1980 82 1953 80 1980 61 1956
RECORDS FOR 07-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1980 73 1999 77 1980 58 1918
1925
KATL 105 1980 74 1999 79 1980 59 1898
1879
KMCN 108 1980 68 1898 79 1980 61 1898
KCSG 103 1980 77 1999 78 1991 62 1963
&&
.AVIATION...
18Z UPDATE...
PERSISTENCE WILL PREVAIL THROUGH THE FORECAST. VFR WILL PERSIST
WITH ISOLATED TSTORMS THIS AFTERNOON/EVENING. CU FIELD HAS
DEVELOPED AND THIS WILL DISSIPATE THIS EVENING ONLY TO REFORM
SATURDAY. WINDS WILL REMAIN LIGHT AND WEST TO NORTHWEST.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF CONVECTION
HIGH ON REMAINING ELEMENTS
17
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 71 98 71 95 / 10 20 20 20
ATLANTA 74 96 74 92 / 10 20 20 20
BLAIRSVILLE 66 87 66 87 / 10 30 20 20
CARTERSVILLE 69 95 69 92 / 10 20 20 20
COLUMBUS 73 96 73 95 / 20 30 20 20
GAINESVILLE 71 94 71 91 / 10 20 20 20
MACON 73 98 73 96 / 10 30 20 30
ROME 69 96 69 93 / 10 20 20 20
PEACHTREE CITY 70 95 70 93 / 10 20 20 20
VIDALIA 73 99 74 96 / 10 30 20 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...17
LONG TERM....31
AVIATION...17Hazardous weather outlook, Jul 10, 4:15 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 PM EDT FRI JUL 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-112015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 415 PM EDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE STORMS EXPECTED THROUGH THIS EVENING. WEATHER HAZARDS EXPECTED... DAMAGING WINDS...FREQUENT LIGHTNING...HAIL UP TO 1.00 INCH...AND HEAVY DOWNPOURS. BEST CHANCES WILL BE THROUGH 10 PM THIS EVENING...AND GENERALLY ALONG AND SOUTH OF A FRANKLIN...TO MADISON...TO LINCOLNTON LINE. DISCUSSION... MODERATE INSTABILITIES WILL COMBINE WITH MOISTURE ACROSS THE STATE...PARTICULARLY OVER CENTRAL GEORGIA...TO PRODUCE THUNDERSTORMS TODAY. SOME OF THESE STORMS WILL BECOME STRONG TO SEVERE...ESPECIALLY AS THEY DEVELOP AND INTERACT WITH BOUNDARIES FROM OTHER STORMS. THE MAIN CONCERN WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING...THOUGH HAIL UP TO 1.OO INCH IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... CONTINUED CHANCES OF AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND. ANY STORMS THAT DO FORM WILL BE CAPABLE OF PRODUCING STRONG WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING ALONG WITH HEAVY RAIN. TEMPERATURES WILL BE INCREASING WITH MID TO UPPER 90S FOR PORTIONS OF EAST CENTRAL GEORGIA THROUGH THE WEEKEND AND HEAT INDICES NEAR OR SLIGHTLY ABOVE 100 DEGREES. A MORE ACTIVE THUNDERSTORM PATTERN LOOKS TO RETURN BY LATE SATURDAY INTO EARLY NEXT WEEK WITH MORE WIDESPREAD PRECIPITATION CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 10, 6:17 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT FRI JUL 10 2015
GAZ104-102245-
SUMTER GA-
617 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 645 PM EDT...
AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ANDERSONVILLE...OR NEAR AMERICUS...MOVING
SOUTHWEST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...LESLIE...ANDERSONVILLE...DE SOTO...DESOTO...LAMAR...NEW
ERA...METHVINS...MADDOX...HUNTINGTON AND PENNINGTON.
LAT...LON 3204 8435 3216 8423 3216 8418 3221 8418
3223 8416 3222 8413 3219 8413 3219 8409
3218 8407 3218 8405 3217 8403 3215 8403
3213 8401 3192 8404
TIME...MOT...LOC 2217Z 027DEG 11KT 3215 8416Special weather statement, Jul 10, 6:21 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT FRI JUL 10 2015
GAZ030-041-102245-
HARALSON GA-POLK GA-
621 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARALSON AND POLK COUNTIES UNTIL
645 PM EDT...
AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CEDARTOWN...MOVING EAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDARTOWN...BUCHANAN...ROCKMART...TALLAPOOSA...ARAGON...ESOM HILL...
ETNA...VAN WERT...EUBANK LAKE...FISH CREEK...FELTON...DRAKETOWN AND
ANTIOCH.
LAT...LON 3407 8504 3395 8504 3395 8505 3390 8505
3390 8504 3381 8504 3381 8505 3378 8505
3386 8538 3403 8541
TIME...MOT...LOC 2220Z 272DEG 13KT 3395 8530Special weather statement, Jul 10, 6:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT FRI JUL 10 2015
GAZ093-095-105-102300-
MACON GA-HOUSTON GA-DOOLY GA-
626 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR MACON...HOUSTON AND DOOLY
COUNTIES UNTIL 700 PM EDT...
AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DOOLING...OR 11 MILES EAST OF OGLETHORPE...
MOVING SOUTHWEST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OGLETHORPE...UNADILLA...MONTEZUMA...BYROMVILLE...LILLY AND DOOLING.
LAT...LON 3209 8388 3229 8410 3240 8387 3228 8372
TIME...MOT...LOC 2226Z 046DEG 7KT 3230 8386Local storm report, Jul 10, 6:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG MACON 32.83N 83.64W
07/10/2015 BIBB GA BROADCAST MEDIA
BROADCAST METEOROLOGIST RECEIVED REPORT FROM PUBLIC OF
TREES DOWN IN BIBB AND JONES COUNTIES...MOSTLY ALONG
GRAHAM ROAD. HEAVIEST TREE DAMAGE WAS ACROSS JONES
COUNTY.
&&
EVENT NUMBER FFC1500504
KOVACIKSpecial weather statement, Jul 10, 6:28 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT FRI JUL 10 2015
GAZ110-102300-
TELFAIR GA-
628 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR COUNTY UNTIL 700 PM
EDT...
AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HELENA TO NEAR
LUMBER CITY...AND MOVING SOUTHWEST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...HELENA...LUMBER CITY...MILAN...SCOTLAND...JACKSONVILLE...
TOWNS...WORKMORE...LITTLE OCMULGEE STATE PARK AND HORSE CREEK WMA.
LAT...LON 3179 8296 3192 8318 3212 8295 3214 8295
3211 8290 3208 8288 3205 8281 3202 8278
3201 8273 3193 8266 3190 8269 3186 8276
3186 8278 3185 8279 3184 8279 3178 8289
3179 8290
TIME...MOT...LOC 2228Z 035DEG 11KT 3205 8293 3195 8277Special weather statement, Jul 10, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT FRI JUL 10 2015
GAZ104-102315-
SUMTER GA-
639 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 715 PM EDT...
AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR AMERICUS TO 8 MILES
SOUTH OF ANDERSONVILLE...AND MOVING SOUTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...PLAINS...LESLIE...ANDERSONVILLE...DE SOTO...DESOTO...
COBB...SUMTER...LAMAR...CROXTON CROSSROADS...NEW ERA...HUNTINGTON...
METHVINS...MADDOX AND PENNINGTON.
LAT...LON 3196 8444 3217 8436 3216 8418 3220 8418
3220 8414 3219 8413 3219 8409 3217 8403
3215 8403 3212 8401 3209 8398 3205 8398
3205 8397 3202 8395 3192 8392 3192 8434
3187 8434
TIME...MOT...LOC 2238Z 340DEG 11KT 3208 8428 3208 8410The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 3:09 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jul 10, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 45 min |
| Jul 10, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 50 min |
| Jul 10, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Wilkinson | 43 min |
| Jul 10, 3:38 PM EDT | Special Weather Statement | FFC | Crawford | 37 min |
| Jul 10, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 45 min |
| Jul 10, 4:10 PM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jul 10, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Jul 10, 4:29 PM EDT | Special Weather Statement | FFC | Crawford | 31 min |
| Jul 10, 4:47 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Jul 10, 4:49 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 10, 4:53 PM EDT | Special Weather Statement | FFC | Twiggs | 37 min |
| Jul 10, 4:55 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
| Jul 10, 5:04 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Jul 10, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 22 min |
| Jul 10, 5:08 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 10, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 49 min |
| Jul 10, 5:18 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 10, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 43 min |
| Jul 10, 5:33 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jul 10, 5:39 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 36 min |
| Jul 10, 5:52 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jul 10, 6:13 PM EDT | Special Weather Statement | FFC | Dodge | 32 min |
| Jul 10, 6:15 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 10, 6:17 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jul 10, 6:21 PM EDT | Special Weather Statement | FFC | Polk | 24 min |
| Jul 10, 6:26 PM EDT | Special Weather Statement | FFC | Dooly | 34 min |
| Jul 10, 6:28 PM EDT | Special Weather Statement | FFC | Telfair | 32 min |
| Jul 10, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 44 min |
| Jul 10, 6:54 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jul 10, 7:02 PM EDT | Special Weather Statement | FFC | Haralson | 28 min |
| Jul 10, 7:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 10, 7:50 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 10, 7:54 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Jul 10, 7:58 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.